# SDR GLBA200903252

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,005 hours, 26,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOTS REPORTED A STRONG ODOR NOTICED AFTER TURNING WINDSHIELD HEAT ON. ODOR WENT AWAY WHEN TURNED OFF. (SMELLED LIKE SOMETHING BURNING). BELIEVED TO BE CAPTAINS WINDSHIELD.  MAINTENANCE INSPECTED WINDSHEILD HEAT CONNECTIONS. ALL CONNECTIONS WERE GOOD. PERFORMED WINSHILED HEAT TEST. WINDHSHIELD HEAT OPERATIONAL CHECK WAS GOOD PER MM 30-40-00.
